Alert archive / Minnesota / Flash Flood Warnings in 2025
Flash Flood Warning 14, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flash flood warning at Aug 15, 2025, 5:29 PM CDT for Dakota County, Hennepin County, Washington County, Minnesota. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2025, 5:29 PM CDT (22:29 UTC)
- Expired
- Aug 15, 2025, 7:16 PM CDT
- In force
- 107 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- Unknown
Counties Dakota County, MN, Hennepin County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted.
618
WGUS53 KMPX 152229
FFWMPX
MNC037-053-163-160030-
/O.NEW.KMPX.FF.W.0014.250815T2229Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Twin Cities/Chanhassen MN
529 PM CDT Fri Aug 15 2025
The National Weather Service in the Twin Cities has issued a
* Flash Flood Warning for...
Northern Dakota County in east central Minnesota...
East Hennepin and South Hennepin County in east central Minnesota...
Southern Washington County in east central Minnesota...
* Until 730 PM CDT.
* At 529 PM CDT, Thunderstorms producing heavy rain across the
warned area. Up to 2 inches of rain have fallen. The expected
rainfall rate is 0.5 to 2 inches in 1 hour. Additional rainfall
amounts up to 1.5 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Broadcast media reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Minneapolis, St. Paul, Bloomington, Eagan, Woodbury, Burnsville,
Apple Valley, Edina, Richfield, Cottage Grove, Inver Grove
Heights, Oakdale, Hastings, Rosemount, South St. Paul, West St.
Paul, Mendota Heights, Lake Elmo, St. Paul Park and Prescott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4485 9332 4489 9332 4490 9319 4489 9317
4489 9315 4492 9313 4492 9305 4489 9302
4489 9298 4501 9298 4496 9276 4491 9276
4490 9277 4484 9277 4477 9281 4475 9280
4470 9282 4470 9301 4480 9324
PARTITION...627053 827053
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR
$$
NDC2 follow-up statements
693
WGUS73 KMPX 152340
FFSMPX
Flash Flood Statement
National Weather Service Twin Cities/Chanhassen MN
640 PM CDT Fri Aug 15 2025
MNC053-152350-
/O.CAN.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hennepin MN-
640 PM CDT Fri Aug 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR EAST HENNEPIN AND SOUTH
HENNEPIN COUNTY...
Flash Flooding is no longer expected to pose a threat. Please
continue to heed remaining road closures.
&&
LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
4489 9298 4501 9298 4496 9276 4491 9276
4490 9277 4484 9277 4477 9281 4475 9280
4470 9282 4470 9301 4481 9326 4484 9321
4486 9320 4488 9318 4489 9318
PARTITION...627053 827053
$$
MNC037-163-160030-
/O.CON.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dakota MN-Washington MN-
640 PM CDT Fri Aug 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR NORTHERN DAKOTA AND SOUTHERN WASHINGTON COUNTIES...
At 640 PM CDT, Thunderstorms producing heavy rain across the warned
area. Between 1 and 2.5 inches of rain have fallen. The expected
rainfall rate is 0.75 inches in 1 hour. Additional rainfall amounts
up to 0.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Broadcast media reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eagan, Woodbury, Burnsville, Apple Valley, Cottage Grove, Inver
Grove Heights, Oakdale, Hastings, Rosemount, South St. Paul, West
St. Paul, Mendota Heights, Lake Elmo, St. Paul Park, Prescott,
Afton, and Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
4489 9298 4501 9298 4496 9276 4491 9276
4490 9277 4484 9277 4477 9281 4475 9280
4470 9282 4470 9301 4481 9326 4484 9321
4486 9320 4488 9318 4489 9318
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.75 INCHES IN 1 HOUR
$$
NDC783
WGUS73 KMPX 160016
FFSMPX
Flash Flood Statement
National Weather Service Twin Cities/Chanhassen MN
716 PM CDT Fri Aug 15 2025
MNC037-163-160026-
/O.CAN.KMPX.FF.W.0014.000000T0000Z-250816T0030Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dakota MN-Washington MN-
716 PM CDT Fri Aug 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN DAKOTA AND SOUTHERN
WASHINGTON COUNTIES...
The heavy rain has ended. Flood waters have receded. Flash Flooding
is no longer expected to pose a threat. Please continue to heed any
remaining road closures.
&&
LAT...LON 4489 9315 4492 9313 4492 9305 4489 9302
4489 9298 4501 9298 4496 9276 4491 9276
4490 9277 4484 9277 4477 9281 4475 9280
4470 9282 4470 9301 4481 9326 4484 9321
4486 9320 4488 9318 4489 9318
$$
NDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 2:01 PM CDT, 3 hours 28 minutes earlier. Its key messages:
- Multiple chances for thunderstorms & showers through Monday.
- Potential of heavy rainfall with localized flooding possible tonight through the weekend.
- Severe thunderstorms are possible. Slight risk (2 of 5) across E MN & W WI this evening/tonight. Wind is the primary concern.
- A trend to a drier, cooler pattern setting in by the middle of next week.
Area forecast discussion, Aug 15, 2:01 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 201 PM CDT Fri Aug 15 2025 .KEY MESSAGES... - Multiple chances for thunderstorms & showers through Monday. - Potential of heavy rainfall with localized flooding possible tonight through the weekend. - Severe thunderstorms are possible. Slight risk (2 of 5) across E MN & W WI this evening/tonight. Wind is the primary concern. - A trend to a drier, cooler pattern setting in by the middle of next week. && .DISCUSSION... Issued at 200 PM CDT Fri Aug 15 2025 Latest GOES 19 imagery highlights a plume of remnant convective debris across the Upper MS valley. Water vapor imagery reveals a compact shortwave embedded within the mid level jet across SD/NE early this afternoon. The broad ascent provided by the jet & shortwave should allow convection to redevelop upstream this afternoon. SPC did extend the Slight Risk (2/5) further west into the South Dakota this morning. The uncertainty with our forecast over the next 12+ hours is tied to multiple remnant MCVs from last nights convection. We can highlight one over west-central MN & one in northern Iowa. The lingering cloud cover has slowed the warm up across portions of central & western MN today, but we're beginning to see the cloud cover scatter out. Dew points have followed the forecast and have increased into the low to mid 70s - everybody loves a 70-something dew point, right? The southern MCV is immediately favored for convective redevelopment as marked by the ongoing complex of convection over north-central Iowa at this moment. There is potential for a few showers or storms to cross into southern Minnesota as that complex tracks eastward along the mean flow. The second MCV is going to move into an environment that appears to remain capped across W/C MN. The last several frames of visible highlight some roll clouds across W MN that may serve as a starting point for convective development later this afternoon/evening if we're able to thread the needle. Forecast soundings to highlight ample shear with the mid-level jet & shortwave aloft & the moderate to strong instability suggest we see any convection that may form, grow quickly upscale into an MCS. This is why potential for damaging wind will remain the primary severe concern today. Given that the starting point is already muddied, the uncertainty only grows. Meteorologically, the mid-level shortwave should initiate scattered convection overnight that'll track out of the Dakotas through MN and by Saturday morning into W WI. These storms could pose an isolated severe threat, but the bigger concern going forward will be the potential of heavy rain and localized flash flooding. PWAT values range between 1.7 to 2.0" this afternoon and remain elevated through the weekend. Any thunderstorms that are able to form should produce higher rain rates & heavy rain. Convection should clear the area by late morning with a few storms lingering over W WI Saturday AM. By Saturday afternoon, it should quiet down for a brief break before additional convection fires Saturday night. There is a better signal for slower moving, and possibly training convection along the stationary boundary overhead Saturday night into Sunday. This will require close attention as locations impacted by heavy rain tonight may need a flood watch issued for Saturday/Sunday. A SPC Marginal risk remains over the area on Saturday, primarily driven by wind/hail threat. The bigger story is the Slight Risk for excessive rainfall issued by the WPC. The pattern would support heavy rain & localized flash flooding as mentioned previously. Convection develops Saturday night with additional storms & showers through Sunday morning. Additional scattered storms or showers will be possible during the day Sunday. Highs both Saturday and Sunday remain in the mid 80s with dew points in the 70s. The more impressive heat will stay tied to I-90 Saturday & could prompt a heat headline by future shifts. Sunday night into Monday appears the best signal for widespread rain & possibly heavy rain as the sfc low tied to another shortwave will track along the stationary boundary and into the Upper Midwest by Monday morning. QPF amounts from Sunday night/Monday morning will likely be another 1 to 2"+ in addition to what falls now through Sunday afternoon. Overall, there is still a signal for a broad area of 1 to 3" with more localized heavy rainfall of 3 to 5" likely for areas to receive rain multiple times. Looking past Monday, there is a signal that we'll a drier & cooler (or less humid) pattern will take hold by the middle of next week. Aloft, we'll see northwesterly flow settle in early to mid week. This will usher in drier, cooler air that is more favor high temperatures into the 70s to low 80s. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1226 PM CDT Fri Aug 15 2025 While there is still a large amount of uncertainty baked into this forecast period, I've made an attempt to highlight the periods of greatest confidence of TS/RA. Unfortunately, I've stuck to PROB30s as there isn't a clear answer to what unfolds this evening into tonight. An ongoing complex of thunderstorms over over the Iowa/Minnesota border should continue to move east through Iowa. This should keep our southern TAF sites in the clear through early evening. Scattered TS should develop this evening with additional TS overnight into Saturday morning. Otherwise BKN/SCT mid to high level clouds are present for most of the period. A few sites could see MVFR cigs/vsby as winds decrease after sunset but return to VFR by the end of the TAF. KMSP...The prob30s highlight the two periods of concern, but the better period is still late tonight into early saturday morning when an organized cluster of TS should impact MSP. /OUTLOOK FOR KMSP/ SUN...VFR, chc MVFR/IFR/TSRA. Wind E 5-10kts. MON...VFR, chc MVFR/-TSRA. Wind SE to N 5-10kts. TUE...VFR. Wind NE 5kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...BPH
Hazardous weather outlook, Aug 15, 2:36 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 236 PM CDT Fri Aug 15 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 161945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 236 PM CDT Fri Aug 15 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Isolated to scattered showers and thunderstorms are possible through this evening. Greater chance of widespread heavy rain and thunderstorms arrives overnight into Saturday morning. Storms may produce damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rain is the primary threat from multiple rounds of showers and thunderstorms along a stalled boundary through early next week. A few storms could also occasionally become severe. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. Strus
In the hours before
Special weather statement, Aug 15, 3:42 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
342 PM CDT Fri Aug 15 2025
MNZ060-062-063-070-152115-
Dakota MN-Hennepin MN-Washington MN-Ramsey MN-
342 PM CDT Fri Aug 15 2025
...A STRONG THUNDERSTORM WILL IMPACT RAMSEY...NORTH CENTRAL DAKOTA...
SOUTHERN WASHINGTON AND HENNEPIN COUNTIES UNTIL 415 PM CDT...
At 342 PM CDT, Trained spotters reported a strong thunderstorm over
Mendota Heights, or near St. Paul, moving northeast at 15 mph.
HAZARD...Wind gusts up to 30 mph and half inch size hail.
SOURCE...Trained spotters reported.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Minneapolis, St. Paul, Eagan, Woodbury, Maplewood, Cottage Grove,
Inver Grove Heights, Roseville, Oakdale, Shoreview, White Bear
Lake, New Brighton, South St. Paul, West St. Paul, Vadnais
Heights, Mendota Heights, Arden Hills, St. Anthony, Lake Elmo and
St. Paul Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Heavy rainfall is also occurring with this storm and may lead to
urban and small stream flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 4504 9321 4509 9315 4494 9278 4479 9292
4490 9327 4494 9332
TIME...MOT...LOC 2041Z 225DEG 12KT 4492 9316
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
NDCSpecial weather statement, Aug 15, 4:12 PM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 412 PM CDT Fri Aug 15 2025 MNZ060-068-069-152145- Carver MN-Hennepin MN-Scott MN- 412 PM CDT Fri Aug 15 2025 ...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...CENTRAL CARVER AND NORTH CENTRAL SCOTT COUNTIES UNTIL 445 PM CDT... At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over Waconia, or 23 miles south of Buffalo, moving east at 25 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Eden Prairie, Minnetonka, Shakopee, Chaska, Chanhassen, Waconia, Orono, Victoria, Minnetrista, Carver, St. Bonifacius, Excelsior, Cologne, Shorewood, Deephaven, Greenwood, Lake Waconia and Minnesota Valley State Recreation Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4477 9388 4489 9386 4493 9349 4472 9351 TIME...MOT...LOC 2112Z 274DEG 23KT 4485 9381 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH NDC
Local storm report, Aug 15, 4:29 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Fri Aug 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Hail 1 WNW Waconia 44.85N 93.81W
08/15/2025 M0.75 Inch Carver MN NWS Employee
&&Special weather statement, Aug 15, 4:37 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
437 PM CDT Fri Aug 15 2025
MNZ063-070-152200-
Dakota MN-Washington MN-
437 PM CDT Fri Aug 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL DAKOTA AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 5 PM CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm over
Inver Grove Heights, or 6 miles south of St. Paul, moving southeast
at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
St. Paul, Eagan, Woodbury, Cottage Grove, Inver Grove Heights,
Rosemount, South St. Paul, West St. Paul, Mendota Heights, St.
Paul Park, Newport, Sunfish Lake, St Paul Park, South St Paul,
Grey Cloud Township, Sunfish, South St Paul Airport and Fort
Snelling State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4486 9319 4492 9307 4491 9305 4491 9304
4490 9304 4489 9302 4489 9298 4486 9287
4472 9305
TIME...MOT...LOC 2137Z 311DEG 15KT 4485 9309
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
NDCSpecial weather statement, Aug 15, 5:00 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
500 PM CDT Fri Aug 15 2025
MNZ049-058-152230-
Stearns MN-Meeker MN-
500 PM CDT Fri Aug 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MEEKER AND SOUTH
CENTRAL STEARNS COUNTIES UNTIL 530 PM CDT...
At 500 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Paynesville, or 21 miles northeast of Willmar,
moving east at 20 mph.
HAZARD...Wind gusts up to 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Paynesville, Forest City, Manannah and Lake Koronis Regional Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4533 9476 4536 9476 4541 9446 4518 9444
4519 9475
TIME...MOT...LOC 2200Z 266DEG 16KT 4528 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 3:42 PM CDT | Special Weather Statement | MPX | Ramsey | 33 min |
| Aug 15, 4:12 PM CDT | Special Weather Statement | MPX | Carver | 33 min |
| Aug 15, 4:21 PM CDT | Flash Flood Warning | MPX | Hennepin, Ramsey | 108 min |
| Aug 15, 4:37 PM CDT | Special Weather Statement | MPX | Dakota | 23 min |
| Aug 15, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Scott | 46 min |
| Aug 15, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 55 min |
| Aug 15, 5:00 PM CDT | Special Weather Statement | MPX | Meeker | 30 min |
| Aug 15, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 56 min |
| Aug 15, 5:35 PM CDT | Special Weather Statement | MPX | Meeker | 25 min |
| Aug 15, 5:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 50 min |
| Aug 15, 5:47 PM CDT | Special Weather Statement | MPX | Dakota | 28 min |
| Aug 15, 5:58 PM CDT | Special Weather Statement | MPX | Washington | 32 min |
| Aug 15, 6:04 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 32 min |
Nearby
Flash Flood Warnings in Minnesota, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.